# SDR YENA201709190775

- Difficulty date: September 19, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N639JB
- Make and model: Airbus A320-232
- Aircraft serial: 2814
- Aircraft time: 46,157 hours, 16,086 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001141
- Part serial: 229927905
- Condition: Failed
- Location: 7055mm
- Part time: 35,171 hours, 15,530 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES DETECTED IN CABIN DURING CRUISE  WITH MINOR MOUNTAIN WAVE PRESENT THE ODOR WAS DESCRIBED AS  ACRYLIC.   NO FUMES DETECTED IN  COCKPIT AFTER TEN  MINUTES.  IFE AND COFFEE POTS WERE DEACTIVATED.   ODOR WAS  NO  LONGER  PRESENT.    PERFORMED ALL  MAINTENANCE ACTIONS AS  REQUIRED.  R & R THE AFT COFFEEMAKER.   PERFORMED TSM  INSPECTION.   GALLEY  INSPECTION OK IAW AMM 25-30-00.  ACFT OK FOR CONTINUED SERVICE.
